| Model Number |
HS-001 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
On (b)(6) 2022, infutronix confirmed with the distributor that the affected device was never returned for evaluation and therefore no root cause could be established.The reported issue was not confirmed.
Event or Problem Description
On (b)(6) 2022, a distributor of infutronix reported a complaint from an end user: "the clear tube itself came out from the white tube connector at the side of the white cassette." the end user mentioned this happened when they were on the couch while receiving her therapy at home.Device operator was a patient.Medication infused was unknown.A patient was involved but not harmed.The contract manufacturer of the affected device is podo xingda (b)(6) medical co.Ltd.